Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Restricted representations of classical Lie algebras of types $A_2$ and $B_2$


Author: Bart Braden
Journal: Bull. Amer. Math. Soc. 73 (1967), 482-486
MathSciNet review: 0210759
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. -P. Antoine, Irreducible representations of the SU, Ann. Soc. Sci., Bruxelles I, 77 (1963), 150-162. MR 166306
  • 2. J. -P. Antoine and D. Speiser, Characters of irreducible representations of the simple groups. II, J. Math. Physics 5 (1964), 1560-1572. MR 168700
  • 3. C. B. Braden, Thesis, University of Oregon, Eugene, Ore., 1966.
  • 4. C. W. Curtis, Representations of Lie algebras of classical type, ..., J. Math. Mech. 9 (1960), 307-326. MR 110766
  • 5. C. W. Curtis, On the dimensions of the irreducible modules of Lie algebras of classical type, Trans. Amer. Math. Soc. 96 (1960), 135-142. MR 116073
  • 6. C. W. Curtis, On projective representations of certain finite groups, Proc. Amer. Math. Soc. 11 (1960), 852-860. MR 118776
  • 7. N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 143793
  • 8. N. Jacobson, A note on three dimensional simple Lie algebras, J. Math. Mech. 7 (1958), 823-831. MR 97432
  • 9. Carson Mark, Thesis, University of Toronto, Toronto, 1939.
  • 10. R. Steinberg, Automorphisms of classical Lie algebras, Pacific J. Math. 11 (1961), 1119-1130. MR 143845


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11788-9